Announcement

Collapse
No announcement yet.

to Nurse or Dr. Wise followed your advise

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    to Nurse or Dr. Wise followed your advise

    I followed your advise , and went back to the ER and they admitted me from Tues. - Fri. and then sent me home telling me my right testicle is still swollen like it was before , my Urologist said it was going to take several weeks to get back to normal and sent me home on a perception of Cipro500 MGS and I'm to take one 2 X's a day , do you feel this will solve my problem ? ( I already had a vasotomy )

    #2
    Hi,

    Yes, it sounds like possibly epididymitis and antibiotics should help. If they did say it is epididymitis, you should take the antibiotics for a longer period of time. How many days treatment were you given?

    AAD
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      I already had 2 weeks supply and they gave me a prescription for 2 more weeks of Cipro , do you think this will help me ?

      Comment


        #4
        Originally posted by LBUSH49
        I already had 2 weeks supply and they gave me a prescription for 2 more weeks of Cipro , do you think this will help me ?
        It should help. Infection is the most common cause of epididymitis. In sexually active men, the most common infecting agents are Chlamydia trachomatis, followed by E. coli, and then Neisseria gonorrhoeae. However, non-active individuals, E. coli is the most likely cause. If so, then Cipro should help. Some epididymitis is not due to infection. For example, it could be an inflammation due to reflux of urine into ejaculatory ducts.

        Most doctors also prescribe a non-steroidal anti-inflammatory drug (such as aspirin, indomethacin, ibuprofen) to reduce the swelling and pain. The scrotum should be supported and pressure should be avoided. Steroids should not be used because of the epididymitis may be due to a virus and there may be aggravated by steroid. Vasectomies and certain drugs (Soure) can predispose to epididymitis.

        Wise.

        Comment

        Working...
        X